Jump to content

Search the Community

Showing results for tags 'Caregiver'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. I am the mother of a man who has been going through a difficult and prolonged withdrawal from a combination of ssri's. The last dose was just over 12 months ago, although he had previously reinstated to get relief from a range of intolerable symptoms, following his initial attempt at discontinuing ssri's. He found that reinstating did not have the effect of relieving many of his symptoms, and therefore decided to again withdraw. I am hoping that in joining this forum that I will be able to describe how I have been coping (or not) in a supportive and caring role. My son has been following the p
  2. Hi - My 10 yo daughter had acute stomach pain for several months (4/13 start). The GI put her on 25mg Elavil daily (7/29). She took it for 2+ months, but ultimately, it was surgery (9/23) that relieved the pain - they found and clipped an adhesion that was pinning her colon to her abdomen, and removed a normal looking appendix. The doctors won't speculate on which or what caused the pain to start or stop, however. She stopped Elavil 5 days before surgery (9/17) and had a very hard weekend, I didn't realize there would be a withdrawal effect, but her heart was racing (initial EKG w
  3. I am here for my son. I told him to tell the doctor 10% But the doctor did not. He is going to go from 5 to 2.5. The dr went from 7.5 to 5 But only kept that for 2weeks. I am very concerned. My son is very passive and wants to get off this drug. He started Dec 2015. Should he be more asertive with the doctor?
  4. DeterminedDaughter

    DeterminedDaughter

    I am new to this site. I can't believe I've finally found what I have needed after looking for a year. I need wisdom concerning the advisability of working (together with my health providers and the Memory Care staff) to taper my mother off of 150 mg of Zoloft. She has some severe chronic issues which the docs have all said she will just have to live with. I believe these chronic issues are side effects of the Zoloft. She has memory loss / dementia (still fairly high-functioning) , but has good blood work, healthy vitals and organs. Both the residential care staff physician and our new
  5. Hello I am concerned about my wife. She is to reduce haldol shot by one half. I have been on psychotropic drugs myself and know it is not so easy to get off of them. I found a web site of a clinic -facility that does drug withdrawal. This clinic is in another state. It does not seem possible to be able to go and also my wife is really afraid of being hospitalized, it is her most undesirable place to be to say the least. But after writing the clinic and asking for information about tapering off haldol one of the staff wrote me back and said that he/she did not recommend tapering off haldol
  6. Hi everyone, My husband is currently on 150mg of venlafaxine (regular tablets). He was taking it just in the morning but with the aim of starting the tapering schedule suggested here, a week ago he split the dose, now taking 75 mg in the morning and 75mg at night. Since this change (note: not a drop yet just a split) he immediately started getting withdrawal symptoms - fatigue, loss of appetite, tremors, body rushes, vision changes, vertigo, negative thoughts, anxiety. I'm wondering if this is because he's on just the tablets, not the slower release capsules? I'm wondering whether we should
  7. Hello! My husband was on 40mg of fluoxetine (generic Prozac) for about 3 months. Long story short (I posted most of the story in the marriages ruined by ssri's thread) he started displaying symptoms of a hypomanic state. He agreed to get off the medication. We made an appointment with his doctor and with his therapist. A few days before his dr appointment he started taking 20mg. His doctor told him that fluoxetine has such a long half life that it's basically self tapering. He advised him to skip one day, take another pill and then he could just stop. I'm worried after reading a lot that he's
  8. I am not sure if I am posting this the right way and I am not sure anything can be done to help my husband but I can tell you he is in immeasurable pain, the likes of which I have never seen. My husband (MH) had been taking Zoloft for 24 years and had cut back b/c of tinnitus and hyperacusis (nothing compared to what he is now suffering). His depression spiked and Instead of his doctor checking the current dose of Zoloft my husband was taking he instead prescribed seroquel (took for 5 months including taper off). MH had increased his Zoloft dose back to 75 mg before being prescribed the
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy